# SDR DALA2025042103088

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 81,376 hours, 35,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233T321042
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 EMERGENCY LIGHT UNARMED LIGHT COVER INOP. CORRECTIVE ACTION: R/R EMERGENCY LIGHT CONTROL PANEL REF B757 AMM 33-51, OPS CK GOOD. (7025324)
